# SDR AALA20001266

- Difficulty date: August 2, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 15 AND FORWARD OF OVERWING EXIT MARKERS INOPERATIVE. REPAIRED LIGHT STRIP WIRE BETWEEN ROW 14 AND 15. SYSTEM GROUND CHECK NORMAL OPERATION.
